RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2010, Volume 11, Issue 1, Pages 116–125 (Mi cheb193)  

On the number of representations of natural numbers by cyclic binary quadratic forms

Yu. Yu. Evseeva

Vladimir State Humanitarian University

Full text: PDF file (365 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 511.43
MSC: Primary 11E16; Secondary 11D85,11E25
Received: 01.06.2010

Citation: Yu. Yu. Evseeva, “On the number of representations of natural numbers by cyclic binary quadratic forms”, Chebyshevskii Sb., 11:1 (2010), 116–125

Citation in format AMSBIB
\Bibitem{Evs10}
\by Yu.~Yu.~Evseeva
\paper On the number of representations of natural numbers by cyclic binary quadratic forms
\jour Chebyshevskii Sb.
\yr 2010
\vol 11
\issue 1
\pages 116--125
\mathnet{http://mi.mathnet.ru/cheb193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919851}


Linking options:
  • http://mi.mathnet.ru/eng/cheb193
  • http://mi.mathnet.ru/eng/cheb/v11/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:80
    Full text:52
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019